# SDR UIEA2020012800136

- Difficulty date: January 28, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 87,883 hours, 19,007 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE "IDLE DISAGREE" IN FLIGHT.  PERFORMED FIM 71-05 FT 846. PERFORMED OPS CHECK IAW AMM 71-00-00. OPS CHECKED GOOD, NO FAULTS NOTED.
